# SDR UIEA2011011200125

- Difficulty date: January 12, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE BS 2170, STRINGER 39R WAS FOUND CRACKED DURING INSPECTION. THE CRACKED STRINGER WAS REPAIRED PER SRM 53-10-03 FIGURE 1, BY SPLICING THE STRINGER 39R, AT BS 2144 TO BS 2158. AT THE SAME LOCATION FUSELAGE SKIN ALSO WAS FOUND CRACKED . THE FUSELAGE SKIN WAS REPAIRED PER SRM 53-30-03, FIGURE 1.)
